A few remarks about the variety of irreducible plane curves of given degree and genus
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 3, p. 467-488
@article{ASENS_1983_4_16_3_467_0,
     author = {Arbarello, Enrico and Cornalba, Maurizio},
     title = {A few remarks about the variety of irreducible plane curves of given degree and genus},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 16},
     number = {3},
     year = {1983},
     pages = {467-488},
     doi = {10.24033/asens.1456},
     zbl = {0553.14009},
     mrnumber = {86a:14020},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1983_4_16_3_467_0}
}
Arbarello, Enrico; Cornalba, Maurizio. A few remarks about the variety of irreducible plane curves of given degree and genus. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 16 (1983) no. 3, pp. 467-488. doi : 10.24033/asens.1456. http://www.numdam.org/item/ASENS_1983_4_16_3_467_0/

[1] D. Alibert and G. Maltsiniotis, Groupe Fondamental du complémentaire d'une courbe à points doubles ordinaires (Bull. Soc. Math. Fr., Vol. 102, 1974, pp. 335-351). | Numdam | MR 52 #3170 | Zbl 0307.14010

[2] E. Arbarello and M. Cornalba, Su una proprietà notevole dei morfismi di una curva a moduli generali in uno spazio proiettivo (Rend. Sem. Mat. Univers. Politecn. Torino, Vol. 38, No. 2, 1980, pp. 87-99). | MR 83a:14024 | Zbl 0478.14016

[3] E. Arbarello and M. Cornalba, Su una congettura di Petri (Comment. Math. Helvetici, Vol. 56, 1981, pp. 1-38). | MR 82k:14029 | Zbl 0505.14002

[4] E. Arbarello and M. Cornalba, Footnotes to a paper of Beniamino Segre (Math. Ann., Vol. 256, 1981, pp. 341-362). | MR 83d:14016 | Zbl 0454.14023

[5] W. Fulton and R. Lazarsfeld, On the Connectedness of Degeneracy Loci and Special Divisors (Acta Mathematica, Vol. 146, 1981, pp. 271-283). | MR 82k:14016 | Zbl 0469.14018

[6] D. Gieseker, Stable Curves and Special Divisors I (preprint).

[7] P. Griffiths and J. Harris, On the Variety of Special Linear Systems on a General Algebraic Curve (Duke Math. J., Vol. 47, 1980, pp. 237-272). | MR 81e:14033 | Zbl 0446.14011

[8] J. Harris, Notes from a Course Given at the "Séminaire de mathématiques supérieures", Montréal, 1980 (to appear).

[9] G. Kempf, Schubert Methods with an Application to Algebraic Curves, Publications of Mathematisch Centrum, Amsterdam, 1971. | Zbl 0223.14018

[10] H. Popp, Zur Reductionstheorie algebraischer Funktionenkörper vom Transzendenzgrad 1 (Archiv. der Math. Basel z., Vol. 17, 1966, pp. 510-522). | MR 34 #5821 | Zbl 0192.26901

[11] B. Saint Donat, On Petri's Analysis of the Linear System of Quadrics through a Canonical Curve (Math. Ann., Vol. 206, 1973, pp. 157-175). | MR 49 #2752 | Zbl 0315.14010

[12] F. Severi, Vorlesungen über algebraische Geometrie, Leipzig, 1921. | JFM 48.0687.01

[13] F. Enriques and O. Chisini, Lezioni sulla teoria geometrica delle equazioni e delle funzioni algebriche, Vol. 3, Bologna, 1924. | JFM 51.0508.03